American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.92) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Stanley Burris and Evelyn Nelson. Embedding the dual of $\pi \sb{m}$ in the lattice of equational classes of commutative semigroups . Proc. Amer. Math. Soc. 30 (1971) 37-39. MR 0285639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mario Petrich. Certain dense embeddings of regular semigroups . Trans. Amer. Math. Soc. 155 (1971) 333-343. MR 0276383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ching Chou. On a conjecture of E. Granirer concerning the range of an invariant mean . Proc. Amer. Math. Soc. 26 (1970) 105-107. MR 0260899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jaw-ching Yang. A theorem on the semigroup of binary relations . Proc. Amer. Math. Soc. 22 (1969) 134-135. MR 0241557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Schwabauer. Commutative semigroup laws . Proc. Amer. Math. Soc. 22 (1969) 591-595. MR 0244419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Chrislock. A certain class of identities on semigroups . Proc. Amer. Math. Soc. 21 (1969) 189-190. MR 0237673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Johnson. Extended Malcev domains . Proc. Amer. Math. Soc. 21 (1969) 211-213. MR 0237676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Hochster. Subsemigroups of amenable groups . Proc. Amer. Math. Soc. 21 (1969) 363-364. MR 0240223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Freyd. Redei's finiteness theorem for commutative semigroups . Proc. Amer. Math. Soc. 19 (1968) 1003. MR 0227290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Tamura. Errata: ``The theory of operations on binary relations'' . Trans. Amer. Math. Soc. 134 (1968) 383. MR 0228614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. I. Appel and F. M. Djorup. On the equation $z\sb{1}{}\sp{n}z\sb{2}{}\sp{n}\cdots z\sb{k}{}\sp{n}=y\sp{n}$ in a free semigroup . Trans. Amer. Math. Soc. 134 (1968) 461-470. MR 0230827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. R. Reilly. Bisimple inverse semi-groups . Trans. Amer. Math. Soc. 132 (1968) 101-114. MR 0227292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. N. Argabright and C. O. Wilde. Semigroups satisfying a strong F\o lner condition . Proc. Amer. Math. Soc. 18 (1967) 587-591. MR 0210797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Page Painter. Isomorphisms between semigroups of integers . Proc. Amer. Math. Soc. 18 (1967) 1100-1101. MR 0219645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Kaufman. Extension of functionals and inequalities on an abelian semi-group . Proc. Amer. Math. Soc. 17 (1966) 83-85. MR 0185028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. E. Granirer. On the range of an invariant mean . Trans. Amer. Math. Soc. 125 (1966) 384-394. MR 0204551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert H. Oehmke. On maximal congruences and finite semisimple semigroups . Trans. Amer. Math. Soc. 125 (1966) 223-237. MR 0202880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Tamura. Errata to ``The theory of operations on binary relations'' . Trans. Amer. Math. Soc. 123 (1966) 273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Theodore Mitchell. Fixed points and multiplicative left invariant means . Trans. Amer. Math. Soc. 122 (1966) 195-202. MR 0190249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles V. Heuer and Donald W. Miller. An extension problem for cancellative semigroups . Trans. Amer. Math. Soc. 122 (1966) 499-515. MR 0193163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. P. Schützenberger. On a factorisation of free monoids . Proc. Amer. Math. Soc. 16 (1965) 21-24. MR 0170971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. Tamura, R. B. Merkel and J. F. Latimer. Correction and supplement to the paper ``The direct product of right singular semigroups and certain groupoids'' . Proc. Amer. Math. Soc. 16 (1965) 841. MR 0178085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. Tamura. The theory of operations on binary relations . Trans. Amer. Math. Soc. 120 (1965) 343-358. MR 0209375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. W. Anderson, R. P. Hunter and R. J. Koch. Some results on stability in semigroups . Trans. Amer. Math. Soc. 117 (1965) 521-529. MR 0171869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kenneth Krohn and John Rhodes. Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines . Trans. Amer. Math. Soc. 116 (1965) 450-464. MR 0188316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. I. Appel and F. M. Djorup. On the group generated by a free semigroup . Proc. Amer. Math. Soc. 15 (1964) 838-840. MR 0168682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] George C. Bush. Note on an embedding theorem of Adyan . Proc. Amer. Math. Soc. 14 (1963) 597-599. MR 0155918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Takayuki Tamura, Rudolph B. Merkel and Jack F. Latimer. The direct product of right singular semigroups and certain groupoids. . Proc. Amer. Math. Soc. 14 (1963) 118-123. MR 0144994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. J. Warne. Matrix representations of $d$-simple semigroups . Trans. Amer. Math. Soc. 106 (1963) 427-435. MR 0143836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. M. Cohn. On subsemigroups of free semigroups . Proc. Amer. Math. Soc. 13 (1962) 347-351. MR 0139680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2